# SDR NACA20130402013

- Difficulty date: March 18, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL ANGLE STA 278 STR 9R-18R BETWEEN.  REPLACED CRACKED INTERCOSTAL ANGLE STA 278 STR 9R-18R BETWEEN IAW B737 SRM 51-10-01 PARA 7 REV 105 AND B737 SRM 51-30-02 REV 105.
